# SDR SWAA2021092109381

- Difficulty date: August 21, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N758SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27873
- Aircraft time: 74,045 hours, 43,671 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN EMERGENCY EXIT LIGHT LENS LAVATORY B AT AFT GALLEY AREA (1 EA) ; 2021-384331 / [01] REPLACED EMERGENCY EXIT LIGHT LENS LAVATORY B AT AFT GALLEY AREA (1 EA) I.A.W B737-700 AMM 33-51-01-960-802 STEP 3C (10).; [02] REPLACED EMERGENCY EXIT LIGHT LENS LAVATORY B AT AFT GALLEY AREA (1 EA) I.A.W B737-700 AMM 33-51-01-960-802 STEP 3C (10)
